# SDR CALA2024080200350

- Difficulty date: August 2, 2024
- Submitted: August 2, 2024
- Operation: Air carrier
- Aircraft: N69847
- Make and model: Boeing 737924ER
- Aircraft serial: 42187
- Aircraft time: 30,371 hours, 10,836 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: D
- Precautionary procedure: C

## Discrepancy

NR 2 MAIN TIRE BLEW ON TAKEOFF. THE WHOLE TIRE TREAD CAME OFF. DEN AIRPORT REPORTED FINDING TIRE DEBRIS ON THEIR RUNWAY. TIRE DEBRIS GATHERED BY DEN OPS HAS BEEN QUARANTINED AT DEN HANGAR STORES. REF LP 8784358 FOR INSPECTIONS PERFORMED. NO OTHER DAMAGE OR ITEMS FOUND MISSING.
